# SDR DALA2017061304733

- Difficulty date: June 11, 2017
- Submitted: June 15, 2017
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 60,041 hours, 25,810 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT BOTTOM OF SEAT 14D IS BROKEN. ATTACHED THE EMERGENCY LIGHT LENS.  CHECKED GOOD.
